# SDR SCNA20231219257

- Difficulty date: December 16, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N823SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33971
- Aircraft time: 51,062 hours, 29,659 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 744555:  PIECE OF SLIDE COMING OUT OF 1R DOOR.  - - RESOLUTION: SECURED/ ADJUSTED 1R DOOR SLIDE REF AMM 25-66-01.
